Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 43(3); 2002 > Article
Korean Journal of Anesthesiology 2002;43(3):389-391.
DOI: https://doi.org/10.4097/kjae.2002.43.3.389   
Extreme Hypotension Followed by an Intravenous Indigo Carmine Injection during a Radical Prostatectomy: A case report.
Min Ho Choe, Dong Chan Kim, Young Jin Han, Huhn Choe
Department of Anesthesiology and Pain Medicine, Chonbuk National University, Medical School, Jeonju, Korea. yjhan@moak.chonbuk.ac.kr
Abstract
Indigo carmine (sodium indigotin disulfonate) is a blue dye that is generally regarded as a safe and inactive material. It is widely used in urology and gynecology to identify the ureteral orifice. Occasionally it causes high blood pressure, bradycardia, nausea and vomiting as side effects. Though rare, it can cause a skin rash, pruritus, and bronchospasm as well. However, it is known that hypotension is extremely uncommon. We report an experience of extreme hypotension that happened immediately after an intravenous indigo carmine injection during a radical prostatectomy under general anesthesia.
Key Words: General anesthesia; hypotension; indigo carmine
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 2 Crossref
  •    
  • 727 View
  • 7 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2022 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next